# SDR 99ZZZX3821

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48CA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052003
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Leaking
- Location: Fuel System
- Part time: 115 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT SCOTLAND CAY, BAHAMAS (ABACO), DURING ENGINE SHUT DOWN, THE RT ENGINE DRIVEN FUEL PUMPS STARTED LEAKING.  THE FUEL IGNITED ON THE EXHAUST PIPE CAUSING A SMALL FIRE.  THE FIRE WAS EXTINGUISHED WITH THE ONBOARD PORTABLE FIRE EXTINGUISHER.  NOTE 1:  BOTH ENGINES WERE FACTORY OVERHAULED AND INSTALLED IN JULY, 1999.  THE FUEL PUMPS WERE INSTALLED DURING OVERHAUL.  NOTE 2:  PUMP MANUFACTUERER:  CRANE LEAR ROMEC.
